×

zbMATH — the first resource for mathematics

Topological representation of algebras. II. (English) Zbl 0035.30301

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Adrian Albert, Structure of algebras, Revised printing. American Mathematical Society Colloquium Publications, Vol. XXIV, American Mathematical Society, Providence, R.I., 1961.
[2] Richard F. Arens and Irving Kaplansky, Topological representation of algebras, Trans. Amer. Math. Soc. 63 (1948), 457 – 481. · Zbl 0032.00702
[3] Jean Dieudonné, Sur le socle d’un anneau et les anneaux simples infinis, Bull. Soc. Math. France 70 (1942), 46 – 75 (French). · JFM 68.0049.02
[4] A. I. Gertschikoff, Über Ringe, die in eine direkte Summe von Körpern zerlegbar sind, Rec. Math. [Mat. Sbornik] N.S. 7(49) (1940), 591 – 597 (Russian., with German summary). · Zbl 0023.29105
[5] N. Jacobson, The radical and semi-simplicity for arbitrary rings, Amer. J. Math. 67 (1945), 300 – 320. · Zbl 0060.07305 · doi:10.2307/2371731 · doi.org
[6] N. Jacobson, Structure theory for algebraic algebras of bounded degree, Ann. of Math. (2) 46 (1945), 695 – 707. · Zbl 0060.07501 · doi:10.2307/1969205 · doi.org
[7] Irving Kaplansky, Topological rings, Amer. J. Math. 69 (1947), 153 – 183. · Zbl 0034.16604 · doi:10.2307/2371662 · doi.org
[8] Irving Kaplansky, Rings with a polynomial identity, Bull. Amer. Math. Soc. 54 (1948), 575 – 580. · Zbl 0032.00701
[9] Irving Kaplansky, Topological methods in valuation theory, Duke Math. J. 14 (1947), 527 – 541. · Zbl 0030.01004
[10] Irving Kaplansky, Groups with representations of bounded degree, Canadian J. Math. 1 (1949), 105 – 112. · Zbl 0037.01603
[11] Irving Kaplansky, Regular Banach algebras, J. Indian Math. Soc. (N.S.) 12 (1948), 57 – 62. · Zbl 0032.28401
[12] J. Levitzki, A theorem on polynomial identities, to be published in Bull. Amer. Math. Soc. · Zbl 0037.30604
[13] A. Malcev, On the representations of infinite algebras, Rec. Math. [Mat. Sbornik] N.S. 13 (55) (1943), 263 – 286 (Russian, with English summary). · Zbl 0060.07804
[14] N. H. McCoy, Generalized regular rings, Bull. Amer. Math. Soc. 45 (1939), no. 2, 175 – 178. · Zbl 0020.20001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.